<  Back to the Polytechnique Montréal portal

Design of scalable and efficient multi-radio wireless networks

Djohara Benyamina, Abdelhakim Hafid and Michel Gendreau

Article (2012)

An external link is available for this item
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/55955/
Journal Title: Wireless Networks (vol. 18, no. 1)
Publisher: Springer-Verlag
DOI: 10.1007/s11276-011-0388-x
Official URL: https://doi.org/10.1007/s11276-011-0388-x
Date Deposited: 16 Oct 2023 13:15
Last Modified: 16 Oct 2023 13:15
Cite in APA 7: Benyamina, D., Hafid, A., & Gendreau, M. (2012). Design of scalable and efficient multi-radio wireless networks. Wireless Networks, 18(1), 75-94. https://doi.org/10.1007/s11276-011-0388-x



Repository Staff Only

View Item View Item